# SDR MEX2002363

- Difficulty date: December 15, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Engine: Pwa JT8D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 79182825001
- Part serial: 1374A
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO A LT HYD SYSTEM LEAK.  DURING CHECK,  DETECTED DAMAGE TO THE CHECK VALVE.  A LINE WAS INSTALLED AT THE FLUID QUANTITY LIMITER OF BRAKE NR 1, LEAK CHECKED IAW MM.  DURING OVERNIGHT SERVICE, LINE WAS REMOVED AND CHECK VALVE WAS INSTALLED IAW MM, TESTS OK.
